# SDR AALA201803129018

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 3,579 hours, 1,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT GALLEY DOOR EXIT SIGN COVER FELL OFF. REPLACED 4L DOOR EMERGENCY EXIT SIGN PER MM 33-51-01.
